MathSciNet Relay Station
MathSciNet bibliographic data
MR1857023 (2002j:14019) 14E30
Prokhorov, Yu. G. On log canonical thresholds. Special issue dedicated to Alexei Ivanovich Kostrikin. Comm. Algebra 29 (2001), no. 9, 3961–3970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement